# SDR NWAA082315533

- Difficulty date: May 16, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N533US
- Make and model: Boeing 757251
- Aircraft serial: 24264
- Aircraft time: 64,096 hours, 26,679 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 630 S24-25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "L" CHECK, FOUND DENT AND GOUGE IN FUSELAGE SKIN AT BS 630 BETWEEN S24R TO S25R.  REPAIRED PER EA 55-212820 SECTION I, SECTION II REQUIRES FOLLOW UP INSPECTIONS BEGINNING NO LATER THAN 37,500 TOTAL AIRCRAFT FLIGHT CYCLES.  SECTION III REQUIRES REPEAT INSPECTIONS AT 6000 CYCLES INTERVALS AFTER SECTION II ACCOMPLISHMENT.
